# SDR DHL2001741006

- Difficulty date: April 27, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT CAME ON, ON INITIAL DESCENT.  REMAINED ON UNTIL TOUGHDOWN.  NO SMOKE OBSERVED BY CREW IN CARGO AREA.  RESET CONNECTOR ON CARGO SMOKE DETECTOR.  PERFORMED OPS CHECK, OK FOR CONTINUID SERVICE.
